Jump to content


Photo

Upset Stomach


  • Please log in to reply
4 replies to this topic

#1 Aamitchell

Aamitchell

    Newbie

  • Members
  • Pip
  • 1 posts

Posted 05 November 2015 - 03:58 AM

Hello!!
I started taking Chantix about a week and a half ago. When I started taking my second week of pills I have an upset stomach even if I do eat. Anyone have any suggestions for this?? I'm not going to stop taking it as I feel that I can deal with the stomach pain for a small amount opposed to the long term effects of smoking ☺️

#2 cbdave

cbdave

    Advanced Member

  • Members
  • PipPipPip
  • 1,586 posts
  • quitdate:
    2015-10-03
  • LocationAustralia

Posted 05 November 2015 - 07:24 AM

G'day
Yes I'm on champix and definitely take it with meals cause of the warnings. I'm with you I'm going to push on regardless and the main side effect that I'm interested in is that I'm 33 days into my quit.
http://www.quitsmoki...rawal-symptoms/
Is a post on the main board of the many and various side effects of quitting. Sounds worse than champix
C.

Proud 2015 BadAshes

image.png?base_img=1&size=0&date_yr=2015



If you have just one you will be right back where you started, and where you started was desperately wishing you were where you are right now. —Marvitta

LIVE like someone left the gate open -unknown


#3 Jefferykim

Jefferykim

    Member

  • Members
  • PipPip
  • 11 posts

Posted 12 December 2015 - 07:43 AM

May i know, did you consult any doctor before taking Chantix?....Since you have a upset stomach becasue of chantix you must to consult now atleast, i suggest.. And another idea is instead of taking chantix you may try other NTR products too. But i reccommend you to consult a doctor on table before takeing anything..good luck..And update your current status OP



#4 Smurf

Smurf

    Advanced Member

  • Members
  • PipPipPip
  • 2,289 posts
  • quitdate:
    2014-09-15
  • Locationwayyyyy down south near the bayou.

Posted 13 December 2015 - 03:05 AM

May i know, did you consult any doctor before taking Chantix?....Since you have a upset stomach becasue of chantix you must to consult now atleast, i suggest.. And another idea is instead of taking chantix you may try other NTR products too. But i reccommend you to consult a doctor on table before takeing anything..good luck..And update your current status OP

I may be wrong, but here in the states a doctor has to prescribe the chantix.


1410656400_15_1_USD_5_default.png


#5 cbdave

cbdave

    Advanced Member

  • Members
  • PipPipPip
  • 1,586 posts
  • quitdate:
    2015-10-03
  • LocationAustralia

Posted 13 December 2015 - 03:59 AM

G'day
Difinitly it's the case in Aust. And a visit to see my GP every month to get the next months supply and be checked for side effects.
Last time to update my med records. "Smoker" now reads "exsmoker"
C.

Proud 2015 BadAshes

image.png?base_img=1&size=0&date_yr=2015



If you have just one you will be right back where you started, and where you started was desperately wishing you were where you are right now. —Marvitta

LIVE like someone left the gate open -unknown





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users